GoodSense Children’s Ibuprofen Oral Suspension, 100 mg per 5 mL, Berry Flavor, Pain Reliever and Fever Reducer, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains

GoodSense Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, Berry Flavor, Pain Reliever and Fever Reducer, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains

GoodSense Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, Berry Flavor, Pain Reliever and Fever Reducer, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains Rating:
List Price: $5.99
Sale Price: $5.99
Availability: Usually ships in 24 hours
Eligible For Free Shipping

Product Description

Compare to children's Motrin active ingredient. Children's ibuprofen oral Suspension 100 mg per 5 ml, berry flavor, Temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours.

Details

  • ACTIVE INGREDIENT: The active ingredient in Children's Ibuprofen Oral Suspension, 100mg per 5 mL, Berry Flavor, is 100 mg of ibuprofen per 5 mL (NSAID), which compares to the active ingredient in Children's Motrin .
  • USE: This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.
  • FORMULATED FOR CHILDREN: GoodSense Children's Ibuprofen Oral Suspension 100mg per 5 mL can be used as a pain reliever and fever reducer. This product is specifically formulated for kids ages 2-11 and lasts up to eight hours.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to temporarily reduce a fever.

Leave a Reply

Your email address will not be published. Required fields are marked *